Announcement

Collapse
No announcement yet.

topicals really messed up my face! any suggestions?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • topicals really messed up my face! any suggestions?

    Hello! ive much always had eczema my whole life on my arms due to allergies no big thing. But, i got an eczema patch (hardly noticable) on my cheeks so i went to the dermatologist and she perscriped Promiseb (a non-steroid antifungal cream) and gave me a 40mg kenalog shot (prednisone).

    After a day or two on the promiseb my skin was on fire burning red with a rash all over my face. Maybe an allergic reaction. So i went back and the dermatolgist gave me ANOTHER round of 7 day prednisone and a heavy heavy duty steroid cream (.25% desoximetasone). I used this on my face for a week in small pea size dots and everything cleared up just dandy...


    Maybe a week later my face absolutely blew up again from steroid withdrawl. so my dumbass kept using the steroid cream in massive amounts almost like a moisturizer all over my cheeks several times daily for months to ensure it wouldnt come back. I have now been off the steroids for 6 months of no intention to use one ever again, but my face has not bounced back at all, please look at the picture. It is always beat red in the cheeks and itchy with irritation and small bumps and my cheeks feel leathery. I use cetaphil gentle cleanser and a gentle cetaphil facial mosturizer as well as take biotin, fish oil, vitamin c, magnesium, and zinc (all great vitamins to help skin) and i use sun block and get about 20 minutes of sun a day. I know in reality it could be alot worse but it would be nice to have my old clear and soft skin back lol

    does anyone have ANY advice / success stories? Will antibiotics help? Im worried my skin isnt going to go back to normal ever. Thanks!
    Attached Files

  • #2
    it literally looks like the spots i put the cream like chemically burned my skin. ive tried tea tree oil, organic aloe vera, organic coconut oil etc, nothing works. Water even makes it extremely irritated. I think my skin barrier is really damaged

    Comment


    • #3
      E dg0622 so did you find out what it is? Also when you sweet dose it itch/sting you in a way?

      Comment


      • #4
        I found a whole web site dedicated to topical steroid withdrawal. http://itsan.org/ Maybe it has some helpful info?

        Comment


        • #5
          I'm so sorry that happened to you! ♥ Itsan also has a group on Facebook. They can definitely help you through this. It's difficult. You can recover! I understand what you are going through. I was injured by a topical as well.

          Comment


          • #6
            Sorry this happened to you!

            Similar thing happened to me in Spain, (I think) my face reacted badly to some cheap sun cream and the sun in general, my face became horribly red and bumpy almost like I had acne again! This was the worst case of it ever happening and it completely killed my confidence, even on holiday I decided to spend the day inside and didn't go out on the evening. It's happened to me before though (not as bad), so I was prepared, I use rosacure products, these are brilliant, they soothe my skin almost instantly and face was looking less angry and red within days, so I was really happy. Also act as a great moisturiser too.

            Initially just started using the rosacure fast and intensive, but they have a great gentle cleanser too, for about £30 which I picked up in their January sale!

            BTW to Americans, my uncle who lives in America and buys the products too (he uses different range), so I think they ship to over there! They sell the products in America but from shopping around I've noticed they use an old formula and are much more expensive.

            Hope this helps and I hope your skin gets better!
            Last edited by JamesThompson; 18 January 2016, 03:08 PM.

            Comment


            • #7
              Originally posted by JamesThompson View Post
              Sorry this happened to you!

              Similar thing happened to me in Spain, (I think) my face reacted badly to some cheap sun cream and the sun in general, my face became horribly red and bumpy almost like I had acne again! This was the worst case of it ever happening and it completely killed my confidence, even on holiday I decided to spend the day inside and didn't go out on the evening. It's happened to me before though (not as bad), so I was prepared, I use rosacure products, these are brilliant, they soothe my skin almost instantly and face was looking less angry and red within days, so I was really happy. Also act as a great moisturiser too.

              Initially just started using the rosacure fast and intensive, but they have a great gentle cleanser too, for about £30 which I picked up in their January sale!

              BTW to Americans, my uncle who lives in America and buys the products too (he uses different range), so I think they ship to over there! They sell the products in America but from shopping around I've noticed they use an old formula and are much more expensive.

              Hope this helps and I hope your skin gets better!
              Worth mentioning, I have been suffering with rosacea for years, got diagnosed with it by my doctor in December 2009, when the "going red temporarily" phase, turned into "going red and staying red".

              Comment


              • #8
                Originally posted by ihavetoasky View Post
                E dg0622 so did you find out what it is? Also when you sweet dose it itch/sting you in a way?

                Unfortunately, no. I gave up on dermatologists about 6 months ago as they see inflamation and automatically think...hey lets perscribe ANOTHER steroid to temporarily fix the problem for it to come back worse 2 weeks later. its a vicious cycle. if i never touched a steroid i can guarentee my skin would be fine.

                Comment


                • #9
                  Originally posted by Dg0622 View Post
                  Unfortunately, no. I gave up on dermatologists about 6 months ago as they see inflamation and automatically think...hey lets perscribe ANOTHER steroid to temporarily fix the problem for it to come back worse 2 weeks later. its a vicious cycle. if i never touched a steroid i can guarentee my skin would be fine.
                  I understand this! I would also be fine if I had never gone to a dermatologist. I don't understand the field and why it's so stupid and harmful. I never even needed a med. But, they prescribed it and gave me a severe condition. Why are they so stupid! I don't understand. I have no trust in dermatologists. They know nothing about healing skin and doing gentle, helpful things. Or even doing nothing if the person doesn't actually have a problem. Going to a dermatologist was the biggest mistake and most harmful thing of my life. It destroyed my life and my face.

                  Comment


                  • #10
                    Do people put oils and can they or is that bad too?

                    Comment

                    Working...
                    X